Volume 12, issue 5 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Notes on Perelman's papers

Bruce Kleiner and John Lott

Geometry & Topology 12 (2008) 2587–2855
Abstract

These are detailed notes on Perelman’s papers “The entropy formula for the Ricci flow and its geometric applications” [?] and “Ricci flow with surgery on three-manifolds” [?].

Keywords
Perelman, three-manifold, geometrization theorem, Poincaré Conjecture, Ricci flow, Ricci flow with surgery, entropy formula, long-term behaviour
Mathematical Subject Classification 2000
Primary: 57M40, 57M50
Secondary: 53C21, 53C44
References
Publication
Received: 22 February 2007
Revised: 19 September 2008
Accepted: 11 October 2008
Published: 6 November 2008
Proposed: Rob Kirby, Gang Tian
Seconded: Dave Gabai, Tom Mrowka
Authors
Bruce Kleiner
Department of Mathematics
Yale University
New Haven, CT 06520-8283
USA
John Lott
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1109
USA